# SDR FDEA200810274585

- Difficulty date: October 27, 2008
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311N522052
- Condition: Mislocated
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON ,  WHEN THE 311N5220-52 BATHTUB FITTING WAS LOCATED AND DRILLED C/M TO THE INBD LOWER SPAR 3 EA HOLES WERE MISLOCATED CAUSING A MISALIGNMENT C/M TO THE LWR SPAR. REAMED OTBD HOLE "A" TO 0.3267 DIA. AND INSTALLED 1 EA. BACB30US5K(*) X BOLT. REAMED OTBD HOLE "B" TO 0.4067 AND INSTALLED 1 EA. BACB30US6K(*) Y BOLT AND BACW10CA SELF -ALIGNING WASHERS UNDER BOLT HEAD AND NUT.  BOTH FASTENERS IN HOLE "A" AND HOLE "B" WERE REAMED, INSTALLED AND TORQUED IAW EA 757-5450-16-A1812 REV -,OCT. 21,2008.   COMPLIED WITH EA F-5450-124026 OCT 22, 2008.  "MAJOR REPAIR"
